Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 19, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 4, 2008, 7:22 PM CDT for Butler County, Seward County, Nebraska. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 7:22 PM CDT (00:22 UTC)
- Expired
- Jun 4, 2008, 8:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Butler County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 67 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:25 PM CDT | TORNADO | 2 W Surprise, NE | |
| Jun 4, 7:28 PM CDT | TORNADO | W Ulysses, NE | TORNADO NEAR 23RD ROAD WEST OF ULYSSES |
| Jun 4, 7:41 PM CDT | TORNADO | 1 E Ulysses, NE | |
| Jun 4, 8:10 PM CDT | TORNADO | 4 W Bee, NE | |
| Jun 4, 8:10 PM CDT | TORNADO | Dwight, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2024 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 18.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 050022 TOROAX NEC023-159-050100- /O.NEW.KOAX.TO.W.0019.080605T0022Z-080605T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 722 PM CDT WED JUN 4 2008 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA... NORTHERN SEWARD COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 800 PM CDT. * AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 8 MILES WEST OF ULYSSES... OR 18 MILES NORTHEAST OF YORK...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... ULYSSES...BEE AND DWIGHT... THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 382. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHWEST IOWA AND EASTERN NEBRASKA. LAT...LON 4113 9692 4095 9691 4100 9736 4110 9736 TIME...MOT...LOC 0022Z 253DEG 17KT 4104 9731 $$ DERGAN
2 follow-up statements
000 WWUS53 KOAX 050030 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 729 PM CDT WED JUN 4 2008 NEC023-159-050100- /O.CON.KOAX.TO.W.0019.000000T0000Z-080605T0100Z/ BUTLER NE-SEWARD NE- 729 PM CDT WED JUN 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHERN SEWARD AND SOUTHERN BUTLER COUNTIES... AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND STORM SPOTTERS CONFIRM A TORNADO. THIS TORNADO WAS LOCATED WEST OF ULYSSES...OR 22 MILES NORTHEAST OF YORK...MOVING EAST AT 30 MPH. THE TORNADO IS HEADING FOR ULYSSES. TAKE COVER NOW LOCATIONS IMPACTED INCLUDE...ULYSSES...BEE AND DWIGHT. THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 382. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHWEST IOWA AND EASTERN NEBRASKA. LAT...LON 4113 9692 4095 9691 4100 9736 4110 9736 TIME...MOT...LOC 0029Z 254DEG 26KT 4108 9726 $$ DERGAN
000 WWUS53 KOAX 050042 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 741 PM CDT WED JUN 4 2008 NEC023-159-050100- /O.CON.KOAX.TO.W.0019.000000T0000Z-080605T0100Z/ BUTLER NE-SEWARD NE- 741 PM CDT WED JUN 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHERN SEWARD AND SOUTHERN BUTLER COUNTIES... AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND STORM SPOTTERS CONFIRM A TORNADO. THIS TORNADO WAS LOCATED 1 MILE EAST OF ULYSSES...OR 26 MILES NORTHEAST OF YORK...MOVING EAST AT 28 MPH. LOCATIONS IMPACTED INCLUDE...BEE AND DWIGHT. THE TORNADO IS MOVING TOWARD DWIGHT. TAKE COVER NOW RADAR INDICATES THIS COULD BE A LARGE AND DESTRUCTIVE TORNADO. THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 382. TENNIS BALL HAIL WAS ALSO REPORTED WITH THIS STORM IN SURPRISE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR SOUTHWEST IOWA AND EASTERN NEBRASKA. LAT...LON 4113 9692 4095 9691 4100 9736 4110 9736 TIME...MOT...LOC 0041Z 270DEG 24KT 4108 9715 $$ DERGAN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 4, 2:50 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jun 4, 2:50 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 PM CDT WED JUN 4 2008
.DISCUSSION...
ACTIVE PATTERN CONTINUES THROUGH THE FORECAST PERIOD. MAIN
CONCERNS WILL BE WITH TIMING AND LOCATION OF CONVECTION.
18Z SURFACE ANALYSIS SHOWED LOW PRESSURE OVER SOUTHEAST COLORADO
WITH A WARM FRONT STRETCHING FROM SOUTHWEST INTO NORTHEAST KANSAS
AND NORTHERN MISSOURI. SOME CONVECTION ALREADY DEVELOPING IN CENTRAL
NEBRASKA AND NEAR SOUTHEAST SOUTH DAKOTA BORDER. INITIAL THOUGHTS
ARE FOR WARM FRONT NEAR SOUTHEAST BORDER TO BECOME THE MAIN
FOCUS FOR CONVECTION LATER THIS AFTERNOON AND THIS EVENING AS LOW
LEVEL JET KICKS IN AND COLORADO LOW LIFTS NORTHEAST TOWARD NEBRASKA.
PW VALUES APPROACHING 2 INCHES ACROSS THE AREA TONIGHT SO HEAVY RAIN
ALSO LIKELY WITH THE STORMS. EXPECT CONVECTION TO MAKE STEADY
PROGRESS NORTH OVERNIGHT AS BOTH NAM AND GFS MOVE 850-700MB THETA-E
AXIS FROM NEAR THE NEBRASKA KANSAS BORDER THIS EVENING TO SOUTHEAST
SOUTH DAKOTA AND NORTH CENTRAL IOWA BY MORNING. WILL ISSUE HEADLINES
FOR FLASH FLOOD WATCH TONIGHT 00Z-12Z FOR THE ENTIRE CWA DUE TO
RECENT RAINFALL.
AFTER A MORNING BREAK...THREAT OF SEVERE STORMS AND HEAVY RAIN WILL
RETURN TO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT AS COLD
FRONT MOVES THROUGH ACCOMPANIED BY A STRONG UPPER WAVE...WITH
ANOTHER FRONT COMING ACROSS ON SATURDAY FOR YET ANOTHER CHANCE
OF STORMS.
LITTLE CHANGE TO THE EXTENDED AT THIS TIME WITH TREND TOWARD HPC
GUIDANCE.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 05/00Z.
STUBBORN LOW LEVEL MOISTURE KEPT MVFR/IFR CONDITIONS IN PLACE MUCH
OF THE MORNING...WITH KOMA STILL BELOW FL020 CIGS. HOWEVER EXPECT
CIGS TO LIFT TO VFR SOON AND REMAIN VFR THROUGH THE EVENING.
THUNDERSTORM DEVELOPMENT WILL LIKELY OCCUR IN CENTRAL NEBRASKA THEN
MOVE EAST WITH TIME...REACHING TAF SITES AFTER 03Z. SOME STORMS
COULD BE STRONG. LINGERING THUNDERSTORMS ARE POSSIBLE THROUGH
12Z-14Z TIMEFRAME. THEN A QUICK RETURN TO SOUTHERLY LOW LEVEL FLOW
BY 18Z WITH WIND SPEEDS GUSTING OVER 30KTS MUCH OF THE DAY. A COLD
FRONT WILL BE APPROACHING THE AREA FROM THE WEST LATE IN THE DAY
THURSDAY...AND WILL PRODUCE STRONG THUNDERSTORMS...LIKELY AFTER 22Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&
FOBERT/DERGANHazardous weather outlook, Jun 4, 4:28 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 428 PM CDT WED JUN 4 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-051000- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 428 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS HAD DEVELOPED NORTH OF A WARM FRONT ALONG THE NEBRASKA...KANSAS BORDER LATE THIS AFTERNOON. STORMS WILL SPREAD OR DEVELOP NORTH AHEAD OF THE WARM FRONT TONIGHT AS THE LOW LEVEL JET INTENSIFIES. SEVERE STORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON AS A COLD FRONT APPROACHES THE AREA. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL AGAIN BE THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS. HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND HEAVY RAIN WILL BE POSSIBLE YET THURSDAY NIGHT. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AND SATURDAY NIGHT AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH THIS EVENING ACROSS MUCH OF THE AREA. FOBERT
In the hours before
Local storm report, Jun 4, 6:36 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
636 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL ST. EDWARD 41.57N 97.86W
06/04/2008 E0.75 INCH BOONE NE LAW ENFORCEMENT
&&
BGLocal storm report, Jun 4, 6:50 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FUNNEL CLOUD 1 W EMERSON 41.02N 95.42W
06/04/2008 MILLS IA TRAINED SPOTTER
MOVING EAST TOWARD EMERSON
&&
DERGANLocal storm report, Jun 4, 6:52 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
652 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL EMERSON 41.02N 95.40W
06/04/2008 E0.88 INCH MILLS IA TRAINED SPOTTER
&&
DERGANLocal storm report, Jun 4, 7:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
702 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TORNADO 1 S EMERSON 41.00N 95.40W
06/04/2008 MILLS IA LAW ENFORCEMENT
0657 PM TORNADO 2 S EMERSON 40.99N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
0658 PM TORNADO 5 W RED OAK 41.01N 95.32W
06/04/2008 MONTGOMERY IA AMATEUR RADIO
&&
BGLocal storm report, Jun 4, 7:08 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
708 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 2 S EMERSON 40.99N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
CROSSING HWY 59
&&
BGLocal storm report, Jun 4, 7:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
712 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TORNADO 4 S EMERSON 40.96N 95.40W
06/04/2008 MILLS IA AMATEUR RADIO
HOME DESTROYED
&&
BGThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 46 min |
| Jun 4, 7:58 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 47 min |
| Jun 4, 8:03 PM CDT | Tornado Warning | OAX | Butler, Saunders, Seward | 42 min |
| Jun 4, 8:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 51 min |
| Jun 4, 8:19 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 41 min |
| Jun 4, 8:22 PM CDT | Tornado Warning | OAX | Lancaster, Seward | 38 min |
| Jun 4, 8:23 PM CDT | Flash Flood Warning | OAX | Boone, Madison, Platte | 4 hr |
| Jun 4, 8:32 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 28 min |
| Jun 4, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 64 min |
| Jun 4, 9:01 PM CDT | Flash Flood Warning | OAX | Cuming | 4 hr |
| Jun 4, 9:02 PM CDT | Flash Flood Warning | OAX | Saunders | 4 hr |
| Jun 4, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 43 min |
| Jun 4, 9:12 PM CDT | Flash Flood Warning | OAX | Stanton | 4 hr |
| Jun 4, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Washington | 58 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 51 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 66 min |
| Jun 4, 9:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 41 min |
| Jun 4, 9:43 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| Jun 4, 9:45 PM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 4, 9:45 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 45 min |
| Jun 4, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 49 min |
| Jun 4, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 27 min |
| Jun 4, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 45 min |
| Jun 4, 10:16 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Otoe, Saline | 8 hr |
| Jun 4, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 46 min |
| Jun 4, 11:40 PM CDT | Areal Flood Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 2 more | 14 hr |
| Jun 4, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 1 more | 64 min |
| Jun 4, 11:52 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 53 min |
| Jun 4, 11:58 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 51 min |
| Jun 5, 12:10 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 24 min |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Butler | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Seward | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Saline | 9 days |
| Jun 5, 12:18 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 42 min |
| Jun 5, 12:23 AM CDT | River Flood Warning | OAX | Seward | 7 days |
| Jun 5, 12:29 AM CDT | River Flood Warning | OAX | Otoe | 11 days |
| Jun 5, 12:56 AM CDT | Severe Thunderstorm Warning | OAX | Butler | 9 min |
| Jun 5, 1:27 AM CDT | River Flood Warning | OAX | Cass | 35 hr |
| Jun 5, 1:36 AM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 5, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 40 min |
| Jun 5, 2:30 AM CDT | Flash Flood Warning | OAX | Butler, Saunders | 6 hr |
| Jun 5, 3:34 AM CDT | River Flood Warning | OAX | Lancaster | 19 hr |
| Jun 5, 3:39 AM CDT | River Flood Warning | OAX | Jefferson | 19 hr |
| Jun 5, 4:12 AM CDT | Wind Advisory | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 15 more | 17 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Stanton | 5 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Cuming | 17 hr |
| Jun 5, 6:51 AM CDT | River Flood Warning | OAX | Saunders | 22 hr |
| Jun 5, 8:26 AM CDT | Areal Flood Warning | OAX | Butler, Saunders | 8 hr |
| Jun 5, 8:42 AM CDT | River Flood Warning | OAX | Nemaha | 24 hr |
| Jun 5, 8:43 AM CDT | River Flood Warning | OAX | Cass | 14 hr |
| Jun 5, 8:44 AM CDT | River Flood Warning | OAX | Saline | 14 hr |
| Jun 5, 10:41 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Madison, Pierce | 49 min |
| Jun 5, 11:04 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 41 min |
| Jun 5, 11:24 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 36 min |
| Jun 5, 11:34 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Madison, Pierce, Wayne | 41 min |
| Jun 5, 12:07 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 15 min |
| Jun 5, 12:11 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 34 min |
| Jun 5, 12:17 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 28 min |
| Jun 5, 12:42 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 23 min |
| Jun 5, 5:12 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 33 min |
| Jun 5, 5:23 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 52 min |
| Jun 5, 5:57 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 48 min |
| Jun 5, 6:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 52 min |
| Jun 5, 6:15 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 32 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Knox, Madison, Pierce | 44 min |
| Jun 5, 6:21 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 39 min |
| Jun 5, 6:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe | 51 min |
| Jun 5, 6:31 PM CDT | River Flood Warning | OAX | Gage | 9 days |
| Jun 5, 6:34 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Madison, Pierce, Platte, Stanton | 29 min |
| Jun 5, 6:37 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe | 38 min |
| Jun 5, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 36 min |
| Jun 5, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 47 min |
| Jun 5, 6:59 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Wayne | 46 min |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.